MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MCOT PPM; MCOT MONITOR

BRAEMAR MANUFACTURING, LLC C6 MCOT PPM; MCOT MONITOR
Model Number 02-02118
Medical Device Problem Codes Device Emits Odor (1425); Overheating of Device (1437); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on 15 march 2024 on (b)(6) 2024 the patient went to plug in the mcot monitor - a13 - verizon to charge and noted that they heard a sizzling sound.They also reported, that the monitor was very hot adn smelled like burning electricity.It was confirmed that the monitor was plugged into the outlet only.The patient also reported that the damage was noted on the charging wall plug only.No pictures were not taken.A replacement was order.No injuries were reported.
 
Additional Manufacturer Narrative
It was reported the c6 mcot monitor was plugged in and charging and it made a sizzling sound and the monitor smelt like burning electricity.The monitor was returned for investigation.C6 mcot monitor was inspected for general physical integrity; no problems were identified.Engineering evaluation was unable to replicate the reported allegation of "monitor is getting too hot to touch".All temperature thresholds were within tolerance and the application was functioning properly; no problems found.No damage was found on the monitor due to the melted charging cord.As the monitor was identified to be in working order, any alleged spark is most probable to come from the charging cord for which there is a known issue that aligns with the failure mode that is being investigated by philips am&d.

Brand Name
C6 MCOT PPM
Common Device Name
MCOT MONITOR
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key19032524
Report Number2133409-2024-00024
Device Sequence Number8167286
Product Code DSI
UDI-Device IdentifierB146C6M90
UDI-Public+B146C6M90/$$+7M31038995N
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-02118
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2024
Supplement Date Received by Manufacturer05/09/2024
Not provided
Initial Report FDA Received Date04/03/2024
Supplement Report FDA Received Date05/10/2024
10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHARGING CABLE - MONITOR - A TO MICRO-B, 700-071
Patient Age25 YR
Patient SexFemale